# SDR MK1Y20180702001

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 101,227 hours, 16,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AD 2012-22-17 AND SB 53A0209,  FOUND A CRACK,  0.708 INCH IN LENGTH AT FRAME INNER CHORD TRANSITION RADIUS BS 903.5, RBL 89.
